MathSciNet Relay Station
MathSciNet bibliographic data
MR2218907 17B67 (17B10)
Frenkel, Edward; Teleman, Constantin Self-extensions of Verma modules and differential forms on opers. Compos. Math. 142 (2006), no. 2, 477–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement